MathSciNet Relay Station
MathSciNet bibliographic data
MR647434 55P60 (55P47)
Bousfield, A. K. $K$-localizations and $K$-equivalences of infinite loop spaces. Proc. London Math. Soc. (3) 44 (1982), no. 2, 291–311.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement